1. Registering for the Forum

    We require a human profile pic upon registration on this forum.

    After registration is submitted, you will receive a confirmation email, which should contain a link to confirm your intent to register for the forum. At this point, you will not yet be registered on the forum.

    Our Support staff will manually approve your account within 24 hours, and you will get a notification. This is to prevent the many spam account signups which we receive on a daily basis.

    If you have any problems completing this registration, please email support@jackkruse.com and we will assist you.

Prometrium and anxiety/cognition problems

Discussion in 'Heal Your Hormones' started by Luisa88, Mar 31, 2019.

  1. Luisa88

    Luisa88 Silver

    I currently take 100mg cyclic progesterone therapy (prometrium orally at night for last 2 weeks of cycle). My doctor just recently refused to test my hormones so I am going to another one tomrorow but could this dose cause significant cognitive issues if one no longer needs it? I’m moody and weapy and up and down and foggy. I rarely suffer brain fog these days.

    It really helps me sleep but if I am getting am sunlight consistently and being super mindful of my light cycles and eating windows potentially this dose light now be too high for me.

    Has Any one experienced this and had to reduce their dose? I’m 31 and have been taking it for the last 8 months. Only changed 3 legged stool
    Stuff 4 months ago
     

Share This Page